# SDR SCNA99038

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50003064
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE NR 8 MAIN TIRE BLEW OUT.  REMOVED AND REPLACED THE NR 8 AND NR 7 TIRE PER MM 324101.
